confused!

by kim
(Charlotte NC)

Hi Wray!
I have been reading everything and every link from your website, and I am So grateful to you. I am confused tho about the massive amount of conflicting info that I get from physicians. I was experiencing hotflashes, night sweats, insomnia, NO concentration, exhausted, gaining weight even though I work out at least 2 hours a day and have a healthy diet. I tried something called AM/PM formula and the hotflashes and nightsweats vanished immediately, but the other symptoms persisted and then I found your website. (I was considering the Bioidentical pellets but the cost is way out of my league) I bought the Nat pro and have been thrilled with the results, but keep getting bombarded with people telling me that a progesterone cream is worthless. My Gym tested my Estradiol it was normal, My DHEA which was almost none and my testosterone also almost none.and of course she did NOT test my progesterone. She suggested 25mg of DHEA~What I have read about the side effects of too much DHEA freaked me out, so I am only taking between 2.5 and 5 mg of it a day, and she want's me to keep taking the Elestril but I have stopped that b/c I don't understand why I should take it if my level was normal..?? At this point, the biggest problem I have is the weight gain. I hate it, never had belly fat before, but I do now, and my hot flashes and night sweats have returned since I am out of the AM/PM formulaI am currently using progesterone 2 x per day, taking 10000 units of D3, and a liquid Omega 3 and the confusion and exhaustion is gone.. but with the return of hotflashes and night sweats and no way to get rid of this belly fat, I am so confused.. Can you please help?
Do I need Estradiol? Do I need testosterone? I want the NAT Pro to be all I need, but I am not sure if I need other hormones as well. I have a history of fibrocystic breasts so i am nervous about estrodial.. You are amazing and I am so blessed by all of your work. Please advise!!
kim

Comments for confused!

Click here to add your own comments

Jun 07, 2012
confused!
by: Wray

Hi Kim Thanks for the kind words! It appears you're going through Peri-menopause, a most difficult time. I'm delighted the Natpro has helped, a progesterone cream does, in spite of what people say about it being worthless. They evidently haven't read the studies done with it. In fact all studies done on progesterone, no matter what Delivery system is used, can be extrapolated to a cream. One study found levels in the blood reached the same as those if an injection was used. You might like to read these comments here and here from women who have used the pellets. I'm not convinced we need either DHEA, see here, here, here and here. Or testosterone, see here, here, here, here, here here, here, here, here and here. Continued below.

Jun 07, 2012
confused! Part 2
by: Wray

Hi Kim Although they said your testosterone was almost zero, did they check the free testosterone, this is the culprit in increasing belly or visceral fat, see here and here. Oestrogen increases subcutaneous fat. I'm pleased you've stopped it, we have more info on our HRT page. It appears you have more than enough of these two hormones judging by your symptoms and in spite of the test results. I can only imagine if they had checked the progesterone that would have been low, skewing the ratio, hence all your symptoms. We've found from Saliva Tests we run the ratio of P:E2 should be 600:1 and over to feel well. I'm not sure how much progesterone you're using, I recommend 100-200mg/day. Although I have found Hot Flushes need 400mg/day initially. Once gone the amount can be reduced gradually until the optimum is found. The formula you were taking contains black cohosh, this has oestrogenic properties. We do have two pages on breasts, see Breast Cysts and Breast Tenderness. I'm delighted you're taking so much vitamin D, I've found the combination of Progesterone and Vitamin D appears to have a synergistic affect. You might like to look through our pages on Insulin Resistance and Nutrition for ideas on the weight issue. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...